trileptal and wellbutrin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Saphari
Regular Member


Date Joined May 2005
Total Posts : 68
   Posted 5/28/2006 8:56 PM (GMT -7)   
I have just started taking trileptal and wellbutrin, I am weaning off of effexor. I am looking for personal experiences trileptal and wellbutrin, and if either has worked well or not so well. thank you

Saphari xx

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/1/2006 8:58 AM (GMT -7)   
Hi Saphari,  I saw your post sitting here and thought I would respond...I don't know if it will help answer your question or not.  Trileptal or Tegretol is a rather old medication used mostly in the treatment of seizures.  It can be used for the treatment of BP and I have had several of my clients on Tegretol and work well in combination with other anti-psychotics and antidepressants.  Wellbutrin is an antidepressant and quite common, but has few side effects from most other antidepressants.  My mother takes Wellbutrin XL and does really well with it.  It may be difficult to find people that have been on this exact combination of meds.  Please do keep us updated on how your doing.  Take care.


 


Saphari
Regular Member


Date Joined May 2005
Total Posts : 68
   Posted 6/1/2006 5:26 PM (GMT -7)   
Thanks for replying Elisha :)

Here is an update of just after 9 or 10 days. I feel sick to my stomach a lot of the time, I am fidgety, like itchy (but not to the point were I am scratching enough to leave any spot even red) it is more like an annoyance. I did have headaches but they seem to have passed. I am also jus off effexor, I took my last pill 2 days ago, so I don't know if I am going withdrawals too. I am also in bed a lot, I am thinking of stoping one and if thigs are not better then go back on that one and stop the other. I will not be able to contact my pdoc till Monday. Any advice?
I have a bulging disc, pinched nerve, ddd, bipolar/depression, anxiety and acid reflux.

The meds I take are oxycontin, oxycodone, effexor, clonazepam, pariet.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/2/2006 10:41 AM (GMT -7)   
Hi Saphari,  The things you describe could be from coming off your Effexor but since you were put on Wellbutrin it should of really taken up most of the side effects.  I dont recommend stopping any of you medication without your physicians approval especially your Tegretol (Trileptal).  It does take a few weeks for alot of these medications to reach therapeutic level in your body and some can take up to 6-8 weeks.  Hang in there with it and if it does become really unbearable call your doctor or go to the ER but you just quit your meds.  Okay?  We are always here for you so feel free to post anytime

Elisha

http://www.healingwell.com/donate


 


Saphari
Regular Member


Date Joined May 2005
Total Posts : 68
   Posted 6/2/2006 8:36 PM (GMT -7)   
Hi Elisha,

Last night was horrible, spent a lot of time over the toilet feeling like i was going to be sick, terrible stomach pain, then I started hyperventalating. I thought i was going to dye. I made it through the night with nightmare after nightmare.

I have stopped the meds, and talked to pharmasist, I am back on the lowerst does of effexor and today I feel tons better. I slept a lot and still had nightmares. I am married with kids and they were in the living room watching tv and I was screaming out in my sleep for my mother. I haven't lived at home for almost 20 yrs. It was very weird, I am done with trying new meds, I will have to live with my bipolar as is.

Saphari xx
I have a bulging disc, pinched nerve, ddd, bipolar/depression, anxiety and acid reflux.

The meds I take are oxycontin, oxycodone, effexor, clonazepam, pariet.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/3/2006 9:36 AM (GMT -7)   
Hi Saphari,  I am very sorry that you had that kind of reaction to your medication.  It may of just been the combination of the two of them together, I dont know.  This is a great forum and a wonderful support system so please do feel free to continue to post often.  We are always here for you.  Take care.


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 1:00 AM (GMT -7)
There are a total of 2,735,200 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
196 Guest(s), 4 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, ufindjess, Girlie, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer